# SDR AALA20110120TUL01

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- Aircraft time: 61,978 hours, 21,299 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD CARGO DOOR BOTTOM EDGE BEAM HAS SEVERAL DEEP GOUGES.  REMOVED AND INSTALLED NEW BOTTOM EDGE BEAM PER ESO 90114.
